Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Conditionally regular processes

Abstract

A class of stationary processes satisfying the regularity condition J(H −∞ 0 ,

is described in spectral terms.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    I. M. Gel'fand and A. M. Yaglom, “Calculating the quantity of information about a random function contained in another random function,” Usp. Mat. Nauk,12, No. 1, 3–52 (1957).

  2. 2.

    K. Hoffman, Banach Space of Analytic Functions, Prentice-Hall, Englewood Cliff, New Jersey (1962).

  3. 3.

    V. N. Solev, “On a continuous analog of one theorem of G. Szego,” Zap. Nauchn. Sem. Leningr. Otd. Mat. Inst.,39, 104–107 (1974).

  4. 4.

    M. G. Krein, “The basic approximative problem of extrapolation and filtering theory of stationary random processes,” Dokl. Akad. Nauk SSSR,94, No. 1, 13–16 (1954).

  5. 5.

    H. Dym and H. McKean, Gaussian Processes, Function Theory, and the Inverse Spectral Problem, Academic Press, New York (1976).

  6. 6.

    L. deBranges, Hilbert Spaces of Entire Functions, Prentice-Hall (1968).

  7. 7.

    B. Ya. Levin, Distributions of Zeros of Entire Functions, Amer. Math. Soc. (1972).

  8. 8.

    I. A. Ibragimov and Yu. A. Rozanov, Gaussian Random Processes [in Russian], Nauka, Moscow (1974).

  9. 9.

    V. N. Adamyan, D. Z. Arov, and M. G. Krein, “Infinite Hankel matrices and generalized problems of Caratheodory-Fejer and I. Shur,” 1–17.

Download references

Additional information

Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova AN SSSR, Vol. 72, pp. 140–149, 1977

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Solev, V.N. Conditionally regular processes. J Math Sci 23, 2320–2327 (1983). https://doi.org/10.1007/BF01682811

Download citation

Keywords

  • Regular Process